| Catalog Number |
QD11-S |
| Medical Device Problem Codes |
Overheating of Device (1437); Vibration (1674)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use over time.If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).
Event or Problem Description
It was reported that the attachment device had an undetermined malfunction.During service and repair, it was determined that the device was getting hot and was making too much noise.It was further determined that the device failed pretest for vibration.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.